# SDR UIEA2011102600632

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 50,418 hours, 7,565 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A-CHECK INSPECTION, MX REPORTED DAMAGE FOUND TO MAIN DECK - FLOORBOARD PANEL BS 1700 - 2020, LBL 99 AND OTBD GOUGE/DELAMINATION DAMAGE (PART 1 -TIME LIMITED REPAIR SCHEDULE PRIOR TO FURTHER FLIGHT; THIS EO DOCUMENTS THAT A TIME LIMITED REPAIR WAS ACCOMPLISHED AT PVG ON 25OCT11.  REPEAT INSPECTION: SCHEDULE REPEAT INSP AT EVERY 1 FC (ONE FLIGHT CYCLE) AFTER PART 1 AND UNTIL PART 3 IS ACCOMPLISHED.  PERMANENT REPAIR: SCHEDULE PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1.)
